Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Erythrodermic Psoriasis, taking caps, leg pain. What is the treatment?

I started from 30th March 2013, methotrexate 15 mg once a week after dinner . And the 25 mg Acetitrin one morning and one in the evening after meals for Erythrodermic Psoriasis which I am suffering from since the last one year. There is 10-15% improvement in my condition, body is still 100% full but scales are thinner. Now my problem is that when I stand continuously for more that 10 minutes my feet and lower part of legs start paining and feel like to lie down. I feel ot is Edema and if it is so what is the treatment for this pain which has made me immobile. Please help with your suggestions. Jagdish
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi Jagdish,
Welcome to HCM,
The swelling, pain, weakness in your feet could be due to two causes
1) in psoriasis serum protein levels decrease this may lead to swelling and feeling of heaviness in feet. To treat the same foot end should be kept elevated while resting and a protein rich diet or supplements should be taken
2) these symptoms could be due to psoriatic arthritis as well.
I would advise that you meet your dermatologist so that proper evaluation can be done by clinical examination and investigations like serum protein level with albumin globulin ratio and X ray feet.

Hope that helped. Take care
Answered: Thu, 18 Apr 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor